# SDR AALA20150114002

- Difficulty date: January 14, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 57,034 hours, 7,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LAVATORY 2F - 1R TO ROW 7L, AISLE EMER LIGHT FOUND INOPERATIVE DURING EMER LIGHT BATTERY CAPACITY TEST.  POWER SUPPLY M33097 BATTERY PACK REPLACED.  OPERATIONS CHECK WAS FOUND NORMAL IAW AMM 33-51-06.
